2 doctors weighed in:

After excessive use of a heating pad to treat cramps I have gotten brown spots on my stomach. This was over a year ago and are not gone. What do I do?

2 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
1 doctor agrees

In brief: Need diagnosis

A heating pad should not cause brown discoloration on the skin that have lasted for over a year. A visit to a dermatologist either in person or though a virtual visit on healthtap is advised.
Once a cause is determined then a treatment plan can be designed.

In brief: Need diagnosis

A heating pad should not cause brown discoloration on the skin that have lasted for over a year. A visit to a dermatologist either in person or though a virtual visit on healthtap is advised.
Once a cause is determined then a treatment plan can be designed.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors